# SDR BSYR201608030001

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: General aviation
- Aircraft: N76CK
- Make and model: Lear 35A
- Aircraft serial: 35076
- Aircraft time: 28,579 hours, 24,814 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 66003353
- Condition: Blown
- Location: Bleed Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A LT ENGINE FIRE WARNING INDICATION WHILE CLIMBING TO ALTITUDE.  CREW FOLLOWED CHECKLIST PROCEDURES AND REDUCED POWER ON LT ENGINE.  WARNING LIGHT EXTINGUISHED AFTER 10 SECONDS IAW THE PIC.  ACFT RETURNED TO DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED AND RAN LT ENGINE AND FOUND THE HIGH PRESSURE BLEED AIR DUCT LEAKING AT THE PLUMBING TO ENGINE CONNECTION.  THIS CONNECTION IS IN CLOSE PROXIMITY TO THE FIRE DETECTION LOOP.  MAINTENANCE REPLACED THE GASKET AT THE CONNECTION AND RAN THE ENGINE AGAIN.  NO LEAKAGE WAS NOTED.  ACFT WAS RELEASED FROM MAINTENANCE.
